Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 98, NWS Wilmington, OH

June 16, 2018Fairfield County, Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 16, 2018, 4:37 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2018, 4:37 PM EDT (20:37 UTC)
Expired
Jun 16, 2018, 5:15 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Fairfield County, OH, Hocking County, OH

The radar

The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:39 PM EDTTSTM WND DMG1 S Baltimore, OHNUMEROUS TREES DOWN IN BALTIMORE, OH. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1594 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

495 
WUUS51 KILN 162037
SVRILN
OHC045-073-162115-
/O.NEW.KILN.SV.W.0098.180616T2037Z-180616T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
437 PM EDT SAT JUN 16 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Eastern Fairfield County in central Ohio...
  North central Hocking County in central Ohio...

* Until 515 PM EDT.

* At 437 PM EDT, a severe thunderstorm was located over Baltimore,
  moving southeast at 25 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Lancaster, Baltimore, Bremen, Millersport, Pleasantville,
  Hide-A-Way Hills, Thurston, Rushville, West Rushville, North Berne
  and Hideaway Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3959 8233 3960 8249 3986 8266 3991 8255
      3986 8247 3984 8247 3984 8244 3981 8240
      3975 8240 3974 8237 3960 8238
TIME...MOT...LOC 2037Z 322DEG 23KT 3986 8259 

HAIL...0.75IN
WIND...70MPH
 
$$

Haines
4 follow-up statements
170 
WWUS51 KILN 162042
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
442 PM EDT SAT JUN 16 2018

OHC045-073-162115-
/O.CON.KILN.SV.W.0098.000000T0000Z-180616T2115Z/
Fairfield OH-Hocking OH-
442 PM EDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EASTERN FAIRFIELD AND NORTH CENTRAL HOCKING COUNTIES...

At 441 PM EDT, a severe thunderstorm was located over Baltimore,
moving southeast at 25 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lancaster, Baltimore, Bremen, Pleasantville, Hide-A-Way Hills,
Thurston, Rushville, West Rushville, North Berne and Hideaway Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3960 8249 3983 8262 3988 8251 3986 8247
      3984 8247 3984 8244 3981 8240 3975 8240
      3974 8237 3960 8238
TIME...MOT...LOC 2041Z 322DEG 23KT 3984 8256 

HAIL...0.75IN
WIND...70MPH
 
$$

Haines
660 
WWUS51 KILN 162051
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
451 PM EDT SAT JUN 16 2018

OHC045-073-162115-
/O.CON.KILN.SV.W.0098.000000T0000Z-180616T2115Z/
Fairfield OH-Hocking OH-
451 PM EDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN FAIRFIELD AND NORTH CENTRAL HOCKING COUNTIES...

At 450 PM EDT, a severe thunderstorm was located over Pleasantville,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Lancaster, Bremen, Pleasantville, Hide-A-Way Hills, Rushville, West
Rushville, North Berne and Hideaway Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3960 8249 3979 8258 3984 8247 3984 8244
      3981 8240 3975 8240 3974 8237 3960 8238
TIME...MOT...LOC 2050Z 322DEG 23KT 3979 8251 

HAIL...0.75IN
WIND...60MPH
 
$$

Haines
552 
WWUS51 KILN 162100
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
500 PM EDT SAT JUN 16 2018

OHC045-073-162115-
/O.CON.KILN.SV.W.0098.000000T0000Z-180616T2115Z/
Fairfield OH-Hocking OH-
500 PM EDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN FAIRFIELD AND NORTH CENTRAL HOCKING COUNTIES...

At 500 PM EDT, a severe thunderstorm was located over Bremen, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Lancaster, Bremen, Hide-A-Way Hills, Rushville, West Rushville, North
Berne and Hideaway Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3960 8249 3975 8256 3982 8241 3975 8240
      3974 8237 3960 8238
TIME...MOT...LOC 2100Z 322DEG 23KT 3974 8246 

HAIL...0.75IN
WIND...60MPH
 
$$

Haines
155 
WWUS51 KILN 162106
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
506 PM EDT SAT JUN 16 2018

OHC045-073-162115-
/O.EXP.KILN.SV.W.0098.000000T0000Z-180616T2115Z/
Fairfield OH-Hocking OH-
506 PM EDT SAT JUN 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAIRFIELD AND
NORTH CENTRAL HOCKING COUNTIES WILL EXPIRE AT 515 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3960 8249 3975 8256 3982 8241 3975 8240
      3974 8237 3960 8238
TIME...MOT...LOC 2105Z 322DEG 23KT 3971 8243 

$$

Haines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:14 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 16, 3:14 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
314 PM EDT Sat Jun 16 2018

.SYNOPSIS...
A large ridge of high pressure will bring warm and humid
conditions to the area through Monday with scattered storms. A
cold front will sag into the Ohio Valley on Tuesday, and
possibly become stationary for a time through the week. This
will help keep warm, humid air over the area with continued
threats for showers and thunderstorms.

&&

.NEAR TERM /THROUGH TONIGHT/...
Scattered storms are beginning to develop in central Ohio on the
southwestern flank of an MCV seen across Lake Erie in the GOES
16 data toward northeast Ohio. On this flank is a locally
enhanced area of flow /30kts at 700mb on VWPs/ and instability
/MLCAPE in excess of 2000 j/kg across Indiana into western
Ohio/, with subtle forcing from the glancing influence of the
wave. Expect storms to become more numerous with time this
afternoon along/north of I-70, sagging south-southeast with time
toward southern Ohio/southeast Indiana as they begin to slowly
weaken at the end of the diurnal cycle. Expect the greatest
coverage of scattered-broken clusters of storms and best chance
of isolated damaging gusts across west-central into central
Ohio, perhaps as far south as southeast Indiana and southwest
Ohio. This area has most favorable overlap of deep instability
and downdraft acceleration parameter space. Overall tropospheric
shear profile is very weak outside the narrow zone of enhanced
flow in the mid levels attendant the MCV, so storms will quickly
produce outflows thanks to very weak low level flow and
favorable downdraft thermodynamics upon which will drive the
majority of their propagation. May take until 10 PM or so for
storms to completely die off - crossing into northern Kentucky
as they do so. So expect the late evening and overnight to
largely be dry all areas, and humid with lows in the lower 70s
under decaying anvil cirrus and residual areas of low clouds.
Will need to watch for the potential for some fog especially
where it rains in the evening hours with very light boundary
layer flow.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Two concerns on Sunday - the need for enhanced heat messaging
and potential for more scattered storms. The 16.12Z convective-
permitting guidance as well as some other data sets are now
showing pretty decent agreement in at least isolated convection
due to airmass instability forming in central Ohio which will
still be on the fringe of the deep layered subtropical ridge.
Have inserted ~25% rain chances centered in central Ohio and
this could affect areas further south toward the Ohio River in
southcentral Ohio as the day wears on. Forecast soundings show
ample MLCAPE and very little CINH and very weak steering flow
which are classic low coverage events in the ILN CWA.

The other concern is heat. Admittedly this doesn't appear to be
the right setup for heat headlines and forecast heat indices are
largely coming in below advisory criteria in the 95-98 range.
However, Monday /see below/ expected to be a similarly warm and
uncomfortable day, so the potential is least getting close to 2
consecutive days of ~100 degree /give or take a few/ heat
indices at Dayton/Cincinnati - our two most prone metro areas to
heat impacts. With considerations to convective overturning
today, and potential for isolated convection tomorrow, was
content to hold off on headlines this forecast, with confidence
just not there. It will no doubt be hot/uncomfortable, but on
the margins in terms of danger-level heat. Next forecast cycle
may have a little more clarity on temperatures/dewpoints and
convective influences today and tomorrow, so advisories and/or
watches may end up being issued.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Broad ridge in place will dictate weather conditions through the
period. Higher than normal geopotential heights will allow very warm
temperatures to persist, and thunderstorms will be possible each day
in a humid and unstable airmass.

Monday should have generally dry weather in an environment that will
lack major forcing and wind shear for storm organization and
development. Still could see isolated storms, especially in northern
counties closer to an approaching front.

Models present the best chance for organized convection on Tuesday,
when the east-west oriented front is forecast to drop through Ohio.
This will bring the likelihood for thunderstorms along and north of
I-70, with high chance pops south. Relatively potent winds aloft
aiding in storm strength and longevity could produce the best chance
for severe weather of the long term.

Models now show the boundary remaining in the region Wednesday
through Saturday, yielding thunderstorm chances each day. An upper
trough developing to the west may further enhance convection on
Saturday.

Temperatures staying above normal will cool from the lower 90s
Monday into the low and mid 80s by Thursday under weak cold
advection associated with the front.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Scattered storms are beginning to develop in central Ohio and
these will expand in number/coverage/intensity through the
afternoon and into early this evening as they sag
south/southeast. Have included VCTS at all TAF sites from north
to south starting around 19z /CMH and LCK/ to about 21z /ILN and
DAY/ to 22z /CVG and LUK/. These storms will have torrential
downpours with brief MVFR and possibly IFR conditions.
Conditions will improve after sunset under dense anvil cirrus
which will slowly break up. Will need to watch for potential fog
late in the night depending on where it rains, and have only
included some mist /BR/ at LUK where the signal is strongest.
Light winds and scattered VFR clouds expected Sunday morning,
but once again it appears scattered storms will pop again in
central Ohio with strong afternoon instability. Will not include
anything in the TAFs at this time for these, given what is
expected to be very low coverage in comparison to today.

OUTLOOK...Showers and thunderstorms are possible Tuesday and
Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Binau
NEAR TERM...Binau
SHORT TERM...Binau
LONG TERM...Coniglio
AVIATION...Binau
Hazardous weather outlook, Jun 16, 9:49 AM EDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
949 AM EDT Sat Jun 16 2018

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-070>074-080-
082-171400-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Highland-Pike-
949 AM EDT Sat Jun 16 2018

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Scattered thunderstorms today will bring the potential for a few
damaging wind gusts, primarily between 2 PM and 8 PM.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat index values on Sunday afternoon will range from the mid 90s to
near 100 degrees.

Heat index values on Monday afternoon will range from the upper 90s
to near 100 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not likely today, but local activation is
possible for a few stronger storms.

INZ066-073>075-080-KYZ089>100-OHZ077>079-081-088-171400-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Hamilton-Clermont-Brown-Adams-Scioto-
949 AM EDT Sat Jun 16 2018

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat index values on Sunday afternoon will range from the mid 90s to
near 100 degrees.

Heat index values on Monday afternoon will range from the upper 90s
to near 100 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 16, 3:36 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             1 E BROOKVILLE          39.84N 84.40W
06/16/2018  E0.88 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

ALANR
Special weather statement, Jun 16, 3:57 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
357 PM EDT SAT JUN 16 2018

OHZ055-056-065-162030-
Licking OH-Fairfield OH-Franklin OH-
357 PM EDT SAT JUN 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...NORTHERN
FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES UNTIL 430 PM EDT...

At 357 PM EDT, radar indicated a strong thunderstorm over Gahanna,
moving southeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Columbus, Westerville, Reynoldsburg, Gahanna, Pickerington,
Pataskala, Beechwood Trails, Easton, Summit Station, Whitehall, Etna,
New Albany, Jersey and Port Columbus Airport.

This includes I-70 in Ohio between mile markers 112 and 119.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4004 8295 4013 8286 4006 8263 3995 8265
      3990 8275
TIME...MOT...LOC 1957Z 304DEG 12KT 4005 8285

Haines
Local storm report, Jun 16, 4:03 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             4 N GAHANNA             40.08N 82.88W
06/16/2018  E0.75 INCH       FRANKLIN           OH   TRAINED SPOTTER

&&

MBP
Special weather statement, Jun 16, 4:12 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
412 PM EDT SAT JUN 16 2018

OHZ061-162045-
Montgomery OH-
412 PM EDT SAT JUN 16 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY COUNTY UNTIL
445 PM EDT...

At 412 PM EDT, radar indicated a strong thunderstorm over Trotwood,
moving east at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Dayton, Kettering, Huber Heights, Trotwood, Miamisburg, Vandalia,
Englewood, Moraine, Oakwood, West Carrollton, Riverside, Clayton,
Brookville, New Lebanon, Shiloh, Centerville, Fort Mckinley,
Northview, Drexel and Woodbourne-Hyde Park.

This includes the following Interstates...
 I-70 in Ohio between mile markers 22 and 39.
 I-75 in Ohio between mile markers 46 and 62.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3988 8441 3989 8415 3988 8415 3988 8408
      3962 8416 3974 8447
TIME...MOT...LOC 2012Z 283DEG 9KT 3980 8435

Haines
Special weather statement, Jun 16, 4:35 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
435 PM EDT SAT JUN 16 2018

OHZ061-070-071-162100-
Montgomery OH-Warren OH-Butler OH-
435 PM EDT SAT JUN 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER...
NORTHWESTERN WARREN AND SOUTHERN MONTGOMERY COUNTIES UNTIL 500 PM
EDT...

At 435 PM EDT, radar indicated a strong thunderstorm near Miamisburg,
moving east at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Dayton, Kettering, Miamisburg, Springboro, Franklin, Moraine,
Carlisle, Oakwood, West Carrollton, Germantown, Farmersville,
Centerville, Lytle, State Route 48 at State Route 73, Poast Town
Heights and Woodbourne-Hyde Park.

This includes I-75 in Ohio between mile markers 38 and 50.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3958 8448 3969 8446 3973 8414 3953 8413
TIME...MOT...LOC 2035Z 277DEG 8KT 3965 8437

Haines
Local storm report, Jun 16, 4:36 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
436 PM EDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     5 NNW DOWNTOWN DAYTON   39.83N 84.22W
06/16/2018                   MONTGOMERY         OH   911 CALL CENTER

            ONE TREE DOWN.

&&

ALANR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:20 PM EDTSpecial Weather StatementILNMontgomery25 min
Jun 16, 3:28 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble17 min
Jun 16, 3:30 PM EDTSpecial Weather StatementILNLicking30 min
Jun 16, 3:32 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking9 min
Jun 16, 3:45 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery30 min
Jun 16, 3:50 PM EDTAreal Flood AdvisoryILNMontgomery115 min
Jun 16, 3:57 PM EDTSpecial Weather StatementILNFranklin33 min
Jun 16, 4:06 PM EDTSevere Thunderstorm WarningILNFairfield, Licking39 min
Jun 16, 4:12 PM EDTSpecial Weather StatementILNMontgomery33 min
Jun 16, 4:35 PM EDTSpecial Weather StatementILNMontgomery25 min
Jun 16, 4:49 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren26 min
Jun 16, 5:04 PM EDTSpecial Weather StatementILNFairfield, Hocking41 min
Jun 16, 5:11 PM EDTSpecial Weather StatementILNWarren34 min
Jun 16, 5:38 PM EDTSpecial Weather StatementILNClinton37 min
Jun 16, 6:22 PM EDTSpecial Weather StatementILNUnion23 min
Jun 16, 6:33 PM EDTSevere Thunderstorm WarningILNDelaware, Union27 min
Jun 16, 6:53 PM EDTSpecial Weather StatementILNDelaware37 min
Jun 16, 6:56 PM EDTSpecial Weather StatementILNUnion34 min
Jun 16, 7:19 PM EDTSpecial Weather StatementILNFranklin26 min
Jun 16, 7:20 PM EDTSpecial Weather StatementILNLicking25 min
Jun 16, 7:31 PM EDTSpecial Weather StatementILNLicking29 min
Jun 16, 7:49 PM EDTSpecial Weather StatementILNFairfield26 min
Jun 16, 7:57 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.